MathSciNet Relay Station
MathSciNet bibliographic data
MR650376 (83k:32035) 32G15 (30F10 57N05)
Masur, Howard Two boundaries of Teichmüller space. Duke Math. J. 49 (1982), no. 1, 183–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement